MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE GT-R; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE GT-R; WIRE, GUIDE, CATHETER
Model Number GT*ES1618A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following reported information: during prostate artery embolization, the 016 gt-r was used with a 2.0 progreat microcatheter.While advancing the wire through the prostate artery the wire dissected the vessel, it was confirmed with angiogram.This caused the result of procedure to be an incomplete embolization.There was no blood loss, the patient left the room in stable condition.The procedure was an aortogram.

Brand Name
GLIDEWIRE GT-R
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23998906
Report Number2243441-2025-00073
Device Sequence Number15998444
Product Code DQX
UDI-Device Identifier04987350745408
UDI-Public(01)04987350745408(17)270430(10)250514
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
Report Date (Section F) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGT*ES1618A
Device Catalogue NumberGT*ES1618A
Device Lot Number250514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/10/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/07/2026